RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2003, Volume 6, Number 1, Pages 27–34 (Mi sjim408)  

On the numerical solution of three-dimensional diffusion-convective boundary value problems

Ya. L. Gur'eva, V. P. Il'in

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (222 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.63
Received: 09.12.2002

Citation: Ya. L. Gur'eva, V. P. Il'in, “On the numerical solution of three-dimensional diffusion-convective boundary value problems”, Sib. Zh. Ind. Mat., 6:1 (2003), 27–34

Citation in format AMSBIB
\Bibitem{GurIli03}
\by Ya.~L.~Gur'eva, V.~P.~Il'in
\paper On the numerical solution of three-dimensional diffusion-convective boundary value problems
\jour Sib. Zh. Ind. Mat.
\yr 2003
\vol 6
\issue 1
\pages 27--34
\mathnet{http://mi.mathnet.ru/sjim408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038239}
\zmath{https://zbmath.org/?q=an:1032.65129}


Linking options:
  • http://mi.mathnet.ru/eng/sjim408
  • http://mi.mathnet.ru/eng/sjim/v6/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:352
    Full text:152
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020